Advanced Search
MyIDEAS: Login to save this paper or follow this series

Portfolio Separation Properties of the Skew-Elliptical Distributions

Contents:

Author Info

  • Christian Framstad, Nils

    ()
    (Dept. of Economics, University of Oslo)

Abstract

The two fund separation property of the elliptical distributions is extended to the skew-elliptical and by adding a number of funds equalling the rank of the skewness matrix. Some elements of the generalization to singular extended skew-elliptical distributions are covered.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: https://www.sv.uio.no/econ/english/research/unpublished-works/working-papers/pdf-files/2011/Memo-02-2011.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Oslo University, Department of Economics in its series Memorandum with number 02/2011.

as in new window
Length: 4 pages
Date of creation: 01 Feb 2011
Date of revision:
Publication status: Published as Framstad, Nils, 'Portfolio Separation Properties of the Skew-Elliptical Distributions' in Statistics & Probability Letters, 2011, pages 1862-1866.
Handle: RePEc:hhs:osloec:2011_002

Contact details of provider:
Postal: Department of Economics, University of Oslo, P.O Box 1095 Blindern, N-0317 Oslo, Norway
Phone: 22 85 51 27
Fax: 22 85 50 35
Email:
Web page: http://www.oekonomi.uio.no/indexe.html
More information through EDIRC

Related research

Keywords: Portfolio separation; mutual fund theorem; stochastic dominance; singular extended skew-elliptical distributions;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Cass, David & Stiglitz, Joseph E., 1970. "The structure of investor preferences and asset returns, and separability in portfolio allocation: A contribution to the pure theory of mutual funds," Journal of Economic Theory, Elsevier, vol. 2(2), pages 122-160, June.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:hhs:osloec:2011_002. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Rhiana Bergh-Seeley).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.